Publikationer

Artiklar


Artiklar


Vetenskapliga artiklar, refereegranskade

Källström, R. & Tadesse, Y. (2015). Hilbert series of modules over Lie algebroids. Journal of Algebra, 432, 129-184. 10.1016/j.jalgebra.2015.02.020 [Mer information]
Källström, R. (2014). D-modules with finite support are semi-simple. Arkiv för matematik, 52 (2), 291-299. 10.1007/s11512-013-0186-z [Mer information]
Källström, R. (2013). Purity of Branch and Critical locus. Journal of Algebra, 379, 156-178. 10.1016/j.jalgebra.2013.01.006 [Mer information]
Källström, R. (2011). The Zariski-Lipman conjecture for complete intersections. Journal of Algebra, 337 (1), 169-180. 10.1016/j.jalgebra.2011.05.003 [Mer information]
Källström, R. (2009). Liftable derivations of generically separably algebraic morphisms of schemes. Transactions of the American Mathematical Society, 361 (1), 495-523. 10.1090/S0002-9947-08-04534-0 [Mer information]
Bögvad, R. & Källström, R. (2006). Geometric interplay between function subspaces and their rings of differential operators. Transactions of the American Mathematical Society, 359 (5), 2075-2108. [Mer information]
Källström, R. (2005). Preservation of defect sub-schemes by the action of the tangent sheaf. Journal of Pure and Applied Algebra, 203 (1-3), 166-188. doi:10.1016/j.jpaa.2005.03.007 [Mer information]
Publicerad av: Camilla Haglund Sidansvarig: Gunilla Mårtensson Sidan uppdaterades: 2016-11-10
Högskolan i Gävle
www.hig.se
Box 801 76 GÄVLE
026-64 85 00 (växel)